# SDR CA150602017

- Difficulty date: May 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Quick Disconnect
- Part number: 16260103
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LANDING GEAR RETRACTION FOLLOWING MESSAGES APPEARED: NOSE DOOR OPEN GEAR DISAGREE WOW INPUT CAUTION MSG WOW OUTPUT FAIL THE CAPTAIN MADE THE EMERGENCY PROCEDUCE:  GEAR DOWN IN EMERGENCY, AND EVERYTHING OK. AFTER LANDING, APPEARS NO STEERING MSG AND HIGH VIBRATIONS ON NOSE WHEELS, SO BOTH NLG WHEELS HAVE BEEN BUSTED.  THE ACFT HAS ARRIVED TO PARKING ON ITS OWN.  IT SEEMS THAT IN PUSHBACK BEFORE TAKEOFF THE TORQUE LINK WAS CONNECTED INCORRECTLY.
